# SDR DALA2025021701176

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 CORROSION WEB FLOOR STRUCTURE LOCATED BETWEEN FR69 TO FR70 AND STR23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOCATED BTW FR69 TO FR70 AND STR23R AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0813195)
